# SDR SWAA2022110758017

- Difficulty date: October 9, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS MULTIPLE DENTS AND WAVINESS BETWEEN FLOOR SUPPORTS. / [01] FABRICATED FLOOR PANEL AFT. CARGO #140BF PER BOEING DRAWING #453A2610;[02] C/W INSPECTION.
